Near – Rings with Generalized Right n-Derivations

Authors

  • Enaam Farhan Adhab Department of supervisory specialization, Directorate General of Education in Qadisiyah , Iraq

DOI:

https://doi.org/10.24996/ijs.2021.62.7.21

Keywords:

Generalized right derivations, Generalized right n-derivations, Prime near-ring, Right derivations, Right n -derivations

Abstract

We define a new concept, called " generalized right  -derivation", in near-ring and obtain new essential results in this field. Moreover we improve this paper with examples that show that the assumptions used are necessary.

Downloads

Downloads

Published

2021-07-31

Issue

Section

Mathematics

How to Cite

Near – Rings with Generalized Right n-Derivations. (2021). Iraqi Journal of Science, 7, 2334-2342. https://doi.org/10.24996/ijs.2021.62.7.21

Similar Articles

1-10 of 504

You may also start an advanced similarity search for this article.